MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; LAPAROSCOPIC ACCESS CANNULA, REUSABLE

GLOBUS MEDICAL, INC. COALITION MIS; LAPAROSCOPIC ACCESS CANNULA, REUSABLE
Model Number 6136.1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No part was returned for evaluation.The sales rep was contacted and shared that the threaded rod broke while the spacer was being impacted into the disc space.The surgeon impacted the spacer further using a tamp and fixated the spacer with screws.The case was completed.The tip of the broken threaded rod was left flush in the spacer.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that during surgery the threads broke off the threaded rod.When the surgeon started impacting the driver to place the spacer, the threads snapped off.The surgeon finished placing the implant using a tamp and the surgery was completed.

Brand Name
COALITION MIS
Common Device Name
LAPAROSCOPIC ACCESS CANNULA, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24737405
Report Number3004142400-2026-00061
Device Sequence Number9214316
Product Code LXH
UDI-Device Identifier00889095305395
UDI-Public00889095305395
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6136.1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight91 KG
Patient RaceWhite